# SDR HEEA061718

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: CP232
- Make and model: Bell 206L-1
- Aircraft serial: 45167
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004111
- Condition: Making Metal
- Location: Main Rotor
- Part time: 18,535 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 600-HOUR TRANSMISSION OIL CHANGE, DISASSEMBLED FILTER ELEMENT AND NOTED EXCESSIVE AMOUNTS OF FINE METALLIC PARTICLES IN THE FIRST STAGE OF THE ELEMENT PAPER.  NO PARTICLES WERE NOTED IN THE FILTER BOWL.  REPLACED FILTER ELEMENT AND SERVICED TRANSMISSION WITH NEW OIL.  GROUND RAN AIRCRAFT FOR 30 MINUTES WITH PITCH.  DRAINED OIL AND CHECKED CHIP PLUGS - NO DEFECTS NOTED.  REMOVED TRANS FILTER BOWL AND INSPECTED - NO ABNORMALITIES NOTED.
